# SDR N3XR202502280001

- Difficulty date: February 28, 2025
- Submitted: February 28, 2025
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N847ER
- Make and model: Cessna 172S
- Aircraft serial: 172S12802
- Aircraft time: 2,189 hours
- Engine: Lyc IO360L2A
- Engine time: 2,189 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Seal
- Condition: Failed
- Location: Fuel Pump
- Part time: 2,189 hours
- Component: Fuel Pump, Lyc
- Component part number: LW15473
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL WAS DISCOVERED IN ENGINE OIL. INSPECTION REVEALED THAT THE FUEL PUMP LW-15473 SEAL HAD FAILED AND LEAKED INTO THE OIL. THE ENGINE WAS CHANGED.
